# SDR SWIA202056361

- Difficulty date: December 14, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Stop Fitting
- Part number: 601R383431
- Condition: Chafed
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR MAIN AVIONICS BAY DOOR STOP FITTINGS AROUND AVIONICS DOOR CUTOUT ARE CHAFED, (2) AFT, (1) RT AND (1) RT FORWARD.  (C-CHECK) RO 2/17/2021.  REMOVED AND REPLACED 4 EA STOP FITTINGS AROUND THE AVIONICS BAY DOOR CUTOUT IAW CRJ-200 AMM 20-21-00-910-801.
